MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. DELTEC® PORT-A-CATH®II; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS MEDICAL ASD; INC. DELTEC® PORT-A-CATH®II; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4474-24
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that a patient with a smiths medical deltec® port-a-cath®ii was found to have an infected port pockets.Subsequently, it was required to explant the port and replace it with a new one.No further adverse effects were reported.

Brand Name
DELTEC® PORT-A-CATH®II
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key7848129
Report Number3012307300-2018-03545
Device Sequence Number1117007
Product Code LJT
UDI-Device Identifier10610586039966
UDI-Public10610586039966
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number21-4474-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;